| Catalog Number |
900729 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient retained a metal fragment of a fractured coring trephine during a procedure.It was discovered in a post op xray and no plans for removal have been reported.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).G2: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a retained metallic foreign body consistent with a fractured trephine device tip is present within the proximal tibia.No osseous fracture.Lucency within the proximal tibia likely related to prior surgery.Operative notes were not provided.A definitive root cause cannot be determined.The reported event is confirmed from provided xray.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.